Help, HRT question, trans 

I'm on estrogen for 5 and finasteride for 3 years. I also take Androcur at times when i can't bear the testosterone.

My "problem" is that i'm not genital dysphoric, down there it's just perfect to me. When i take Androcur, even 2.5mg almost completely destroys my libido and erectile function.

I always read that a good estrogen level would decrease testosterone, but that never happened at me. What should i do? Could progesterone help or does that only give bigger tits?

Help, HRT question, trans 

My estrogen levels are between 100 and 250 mol/g (volatile, i don't know why). I can't really make the Androcur pills smaller as they turn into dust.

There also is Spironolactone. I read that it has a weaker effect on Testosterone, so that could be an alternative for me. But i also read that it strenghens depressions just like Androcur. 鈽癸笍

Really, i don't know what to do. I'm feeling like i'm doing something wrong since i started my HRT 5 years ago.

Help, HRT question, trans 

My problem is as follows: If i don't take Androcur, i get super gross acne on my face and my back and even between my breasts. So bad i wouldn't want anyone to touch me (it's disgusting...). But if i take it, it is always too much and disables my libido and erectile function which i don't want either because i like my sexuality.

Any ideas? Could Spironolactone help here as an alternative to Androcur?

I guess the question is also: Why do i get acne in the first place? 馃

Web 0 4 1
Sign in to participate in the conversation
chaos.social

chaos.social 鈥 a Fediverse instance for & by the Chaos community